Additional Metadata
Keywords Ambiguity, deficiency, Dembowski-Ostrom (DO) polynomials, finite fields, linearized polynomials, nonlinearity, permutation polynomials
Persistent URL dx.doi.org/10.1109/TIT.2013.2262021
Journal IEEE Transactions on Information Theory
Citation
Panario, D. (Daniel), Sakzad, A. (Amin), Stevens, B, Thomson, D. (David), & Wang, Q. (2013). Ambiguity and deficiency of permutations over finite fields with linearized difference map. IEEE Transactions on Information Theory, 59(9), 5616–5626. doi:10.1109/TIT.2013.2262021